# SDR 20000524SH017

- Difficulty date: May 16, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N403EV
- Make and model: Boeing 747-45E
- Aircraft serial: 27141
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORT ''FWD CGO FIRE'' MESSAGE APPEARED IN-FLIGHT, FOLLOWING RIGHT HAND DEPLOYMENT OF FIRE EXTINGUISHER, DIVERTED TO KHH.  MAINTENANCE CHECKED AND FOUND FORWARD CARGO CARRIED 2 PALLETS OF FRUIT.  THE VAPOR PRODUCED BY THE FRUIT CAUSED SMOKE DETECTORS TO ACTIVATE.  MAINTENANCE REPLACED ONE FIRE DETECTOR AND 4 FIRE EXTINGUISHERS.  AIRCRAFT RETURNED TO SERVICE.  (X)
